| Model Number |
CYF-5A |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation that the flex video scope rubber packing of the forceps opening was detached.There were no reports of patient harm.
Event or Problem Description
Product involved was a cystonephrofiberscope.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation, and corrections to fields b5, e1, and h6 (medical device problem code and type of investigation code).A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and although we could not specify the root cause of the suggested event, it is likely the defect was caused by stress to the forceps hole rubber packing, leading to detachment from the forceps hole.Olympus will continue to monitor field performance for this device.